See Alike in...

Alike App

Browser

Guss

787d

I have been having sinus tachycardia ( rapid heart palpitations) for the last months and sometimes my blood pressure is at 180/96 and the next time it can be at 119/82 then go to 140/86 and back to 128/85. The doctors have run all sorts of test on me and everything comes back normal. I have a healthy heart and no other irregularities with it. I don’t do drugs, consume coffee or any other stimulates that would cause this if that were case. What is the cause ?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion